OXFORDSHIRE COUNTY COUNCIL – 03 NOVEMBER 2020

SCHEDULE OF BUSINESS

VIRTUAL MEETING

This Meeting will be from 10.30 am to 3.30 pm.

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
1.	2		10.30	Minutes Minutes of the Meeting held on 08 September 2020 (CC1). Members are asked to note the following correction: Minute 50/20 replace 'Johnston' with 'Johnson'. Minute 51/20 replace 'Motion' with 'Motions'.	

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
2.	2			Apologies for Absence	Cllrs Billington and Afridi
3.	2			Declarations of Interest	
4.	2			 Official Communications Maurice Billington Item of Urgent Business 	
5.	2			Appointments HOSC Councillor Susanna Pressel in place of Councillor Laura Price.	-

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
6.	2			Petitions and Public Address	Petitions Mr Chris Jessop, Chairman of Goring Parish Council regarding 30 mph speed limit in Goring. Ms Kathy Haig (Headteacher of Burford School) and Mr Richard Martin (Governor) regarding a pelican crossing on A40.
7.	2			Questions with Notice from Members of the Public Question from Mr Chris Henderson to Councillor David Bartholomew – see Annex 3	Bartholomew

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
8.	3	30 mins	10.50	Questions with Notice from Members of the Council 1. Carter to Constance 2. Carter to Heathcoat 3. Carter to Constance 4. Bulmer to Constance 5. Sudbury to Constance 6. Cherry to Walker 7. Bearder to Bartholomew 8. Bearder to Hudspeth 9. Bearder to Hudspeth 10. Roberts to Bartholomew 11. Webber to Hudspeth 12. Pressel to Stratford 13. Pressel to Constance 14. Pressel to Constance 15. Matelot to Constance 16. Turnbull to Lindsay-Gale 17. Buckley to Constance 18. Buckley to Constance 19. Sudbury to Lindsay-Gale 20. Sudbury to Lindsay-Gale 20. Sudbury to Constance 21. Hanna to Constance 22. Hanna to Heathcoat 23. Hannaby to Walker 24. Hannaby to Stratford 25. Hannaby to Stratford	See Annex 2

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
8(a)		40 mins	11.20	Item of Urgent Business – COVID Update Post Prime Minister's Announcement 'Under the provisions set out in Section 100B(4) of the Local Government Act 1972 (as amended) the Chairman of the meeting is of the opinion that the following item - COVID Update Post Prime Minister's Announcement can be taken after Agenda Item 8 as urgent business in view of the recent Government announcement and developing national situation.'	Hudspeth, Brighouse, Webber

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
9.	3	20 mins	12.00	Report of the Cabinet	
				Deputy Leader of the Council (Judith Heathcoat)	Q. Price, Webber (1), Brighouse, Leffman (2)
				Adult Social Care & Public Health (Lawrie Stratford)	
				Children & Family Services (Steve Harrod)	Q. G. Sanders, Hanna, E. Smith (4)
				Education & Cultural Services (Lorraine Lindsay-Gale)	Q. Turnbull, Webber, R. Smith (5)
				Environment (Yvonne Constance)	Q. Waine, Johnston (6), Pressel (7), Pressel, Sudbury (8), Brighouse, Hannaby, R. Smith, Roberts (9), J. Sanders, Leffman (10)
				Finance (David Bartholomew)	Q. Phillips, R. Smith, Webber (12)
				Local Communities (Mark Grey)	Q. R. Smith, Webber (13)
				All Cabinets Members	Q. Phillips (14)

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
10.	3	10 mins	12.20	Committee Meeting Dates Members are asked to note the Council Date in 2021 should read the 9 February 2021 and not the 16 th as printed.	(M) Chairman (SEC) Vice Chairman S Harris
11.		30 mins	12.30	Motion by Councillor Liz Leffman	(M) Leffman (SEC) Hanna S Gray S Matelot S Brighouse S McIlveen S Roberts S E Smith
			1.00 pm	30 Minute Lunch Break	

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
12.	3	30 mins	1.30	Motion by Councillor Charles Mathew	(M) Mathew (SEC) Field-Johnson (AM) Bearder (SEC) S Constance S Bartington S Price S Leffman S Buckley S Johnston
13.	4	35 mins	2.00	Motion by Councillor Liz Brighouse	(M) Brighouse (SEC) Turnbull S Lindsay-Gale S Bartholomew S Stratford S Waine S McIlveen S Banfield S Harris S Azad

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
14.	4	25 mins	2.35	Motion by Councillor Suzanne Bartington	(M) Bartington (SEC) Fenton S Waine S Sudbury S R Smith S Johnston S Harris
15.	5	25 mins	3.00	Motion by Councillor Bob Johnston	(M) Johnston (SEC) Roberts S Constance S Bartington S Leffman S Sudbury S Harris
16.	5	35 mins		Motion by Councillor Emma Turnbull	(M) Turnbull (SEC) G Sanders S Cherry S Lygo S E Smith S Harris